# SDR WGEA200800054

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N156DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000073
- Aircraft time: 105 hours, 124 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 1008555REVA
- Part serial: 761560
- Condition: False Indication
- Location: Nr 1
- Part time: 36 hours, 47 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRSPEED DISAGREE CAS MESSAGE DISPLAYED DURING TAKEOFF.  SUPPLEMENTAL INFORMATION, RESOLVED ON W/O: 1826 TASKCARD: NR-00001.  REMOVED NOSE ACCESS PANEL 211CT, PILOT'S AND CO-PILOTS SEATS, DRAINED PITOT/AOA PROBES IAW AMM SUBTASK 34-10-00-061-611-00; PERFORMED PITOT/AOA LEAK TEST IAW AMM SUBTASK 34-10-00-071-701-001.  TEST GOOD; PERFORMED PITOT AND STATIC VERIFICATION TEST IAW AMM SUBTASK 34-10-00-071-701-005.  FOUND LEFT PFD AIRSPEED TO BE OUT OF LIMITS AND SUSPECT FAULTY NR 1 ADC ME 0020195 04.08.08.  REMOVED UNSERVICEABLE ADC FROM NR 1 POSITION.  INSTALLED SERVICEABLE ADC, WHICH WAS REMOVED FROM N139DJ NR 1 POSITION, AND INSTALLED IN NR 1 POSITION IAW AMM 34-10-15.  COMPLETED ADJUSTMENT/TEST OF AIR DATA COMPUTER IAW AMM 34-10-00.
